I can understand your concern.
This is normal think in a few people.
It will reduce gradually.
You can take a tab. Indomethacin as suggested by my colleague during the headache.
If it still persists, consult a physician in person for further evaluation and management.
Dr. Anil kumar jain.
Hi there I understand your concern...for some people it's common to experience these kind of symptoms....fallow relaxation techniques like yoga, meditation,avoid alcohol, smoking, coffee, tea...have good sleep and develop healthy food habits..you will be fine in few days.
This is post coital headache....please take indomethacin 50 mg during headache
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.